MathSciNet Relay Station
MathSciNet bibliographic data
MR113954 20.00
Feit, Walter A characterization of the simple groups ${\rm SL}(2,\,2\sp{a})$. Amer. J. Math. 82 1960 281–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement